# SDR HEEA087465

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- Engine: Allsn 250C47B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 70061H000Y114A
- Condition: Corroded
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL HOSE HAS CORROSION AT SLEEVE ON BOTH ENDS. REPLACED HOSE.
